Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 19, 2017Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 19, 2017, 3:46 PM EDT for Atlantic County, New Jersey. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2017, 3:46 PM EDT (19:46 UTC)
Expired
Jul 19, 2017, 4:00 PM EDT
In force
14 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

458 
WWUS81 KPHI 191946
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
346 PM EDT WED JUL 19 2017

NJZ026-192000-
Coastal Ocean-
346 PM EDT WED JUL 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL OCEAN COUNTY...

At 345 PM EDT, a strong thunderstorm was located near Tuckerton, or
17 miles northeast of Atlantic City, moving southeast at 15 mph.

Wind gusts up to 30 mph and pea size hail are possible with this 
storm.

Heavy rainfall is also occurring with this storm...and may cause 
ponding on roadways and poor drainage areas. 

Frequent lightning is occurring with this storm. Lightning can 
strike 15 miles away from a thunderstorm. If you see lightning or 
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...Beach Haven

LAT...LON 3950 7429 3952 7429 3951 7431 3953 7433
      3957 7430 3957 7428 3955 7428 3955 7426
      3959 7423 3961 7427 3963 7426 3962 7426
      3960 7424 3961 7420
TIME...MOT...LOC 1945Z 308DEG 11KT 3955 7423 

$$

Robertson

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 19, 12:32 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 19, 12:32 PM EDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1232 PM EDT Wed Jul 19 2017

.SYNOPSIS...
A cold front will approach the region slowly today and Thursday
before stalling in the Mid-Atlantic Friday and Saturday. A wave
of low pressure along the front may lift it northward on Sunday
before dragging a cold front through the area early next week.
High pressure will build in behind the cold front by the middle
of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Abundant sunshine as high pressure becomes entrenched over the
Mid-Atlantic. Hot and humid conditions in place as highs top off
in the low 90s for most areas, and in the mid to upper 80s
along the coasts and up in the Pocono Mountains. Surface
dewpoints start out in the upper 60s across the Poconos and NW
NJ, in the lower 70s for most of the forecast area, and into the
mid 70s in the Delmarva. Going through the afternoon, SW winds
increase to 5-10 MPH, and this may be enough to allow for some
afternoon mixing which would bring dewpoints down in the upper
60s to around 70. As a result, max heat index should fall just
short of 100 (topping off at 97-99) across the urban corridor
from around Somerville to Trenton to Philadelphia, and from
100-102 from Wilmington to Georgetown, DE. This should be just
short of Heat Advisory criteria.

Closed H5 low centered over the Carolinas opens up this
afternoon and begins to drift offshore. This allows several
strong H5 shortwaves associated with it to lift to the north and
west from the ocean towards NJ. An axis of isolated to
scattered showers and thunderstorms should develop across the
region this afternoon, but highest chances will be mainly south
and east of a line from Somerville, NJ to Doylestown, PA to
Wilmington, DE. Afternoon SB CAPE values will be 1000-1500 J/kg,
a Lifted Index as low as -2C, and 0-6 km Bulk Shear of 10-20
KT. PWATs will be from 1.5-1.75", which are not that high for
this time of the year, but any storms that develop will be slow
moving, and may result in localized poor drainage flooding.
Given the scattered nature of these storms, will cap PoPs at low
chance.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Any lingering showers and thunderstorms taper off this evening
with loss of diurnal heating. Low level moisture increases once
again as surface dewpoints rise back up into the lower 70s
across much of the forecast area. Another warm and muggy night
on tap with lows in the upper 60s to low 70s, and in the mid and
upper 70s in Philadelphia.

Patchy fog may develop once again late tonight.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Main forecast challenges in the long term will be the heat
through this weekend and frequent chances for storms Thursday
night through at least early next week.

The general synoptic pattern includes amplification of a
longwave trough in eastern North America during the period,
aided by the progression of a fairly potent shortwave trough
along the U.S./Canada border late this week, and the
retrogression of subtropical ridging from the southeastern U.S.
to the southwestern U.S. Main forecast uncertainties this period
include the speed and rate of amplification of the shortwave
trough as it approaches the Great Lakes this weekend and the
subsequent impacts on the larger-scale trough early next week.

The 00Z operational models are in fairly poor agreement
regarding the speed of the shortwave trough, with about a
24-hour spread in timing between the fast ECMWF and slow CMC by
Sunday in the Great Lakes region. These discrepancies only
worsen as the upscale impacts occur with the longwave trough in
eastern North America early next week, with the CMC anomalously
deep/slow with the large-scale troughing along/east of the
Appalachians and the ECMWF on the fast fringes of consensus in
moving the trough offshore by next Tuesday. Though the GFS is in
the middle of the pack with timing, the depth of the longwave
trough is on the flat side of the model consensus, which does
not gel with the amplification of upstream ridging particularly
well. This is especially suspicious given its noticeably deeper
upstream trough in the Pacific Northwest.

Forecast rationale was to use mostly a blend of the ECMWF and
CMC late this week and this weekend, given the suspiciously flat
look of the GFS with large-scale troughing during this period.
However, increased the weighting of the GFS and decreased the
weighting of the CMC with time as the deep/slow progression of
the longwave trough becomes more and more anomalous with the CMC
solution.

Specific forecast details: There appear to be three periods of
elevated chances of convection through Monday. The first is
Thursday night, as a convectively-enhanced perturbation rapidly
progresses east-southeastward through the Great Lakes into the
Northeast. The behavior of the perturbation will be strongly
tied to the development of a mesoscale convective system in the
Upper Midwest and its progression in the northern tier of the
country thereafter. Forecasts of such convective evolution are
low-skill, in general, and the fairly jarring shifts in
track/speed with subsequent model runs and poor agreement among
the models for a particular model start time are bearing this
out. Nevertheless, the simulated convection in the GFS looks
particularly suspicious, as it appears to occur too far upstream
of the midlevel perturbation (unlikely). The northward shift of
the ECMWF with QPF is plausible, however, given models'
tendencies this year to underestimate the strength of
subtropical ridging. As such, kept highest PoPs Thursday night
generally north of I-78, with the highest chances likely to be
to the north of the CWA. Transient ridging upstream of the
perturbation will likely keep much of Friday and Friday night
dry, so the lowest PoPs of the extended occur during this
period.

The second period of more elevated chances of convection occurs
Saturday and Saturday night, as another perturbation moves
rapidly eastward from the Midwest to the northern Mid- Atlantic
region. With a stalling front across the area by this point,
smaller-scale lift will likely aid in the
development/maintenance of a progressive convective cluster
moving along the quasi-zonally oriented boundary during this
time. Though the CMC looks overdone with upscale growth,
including the development of a compact surface low, suspect the
prolonged southerly fetch of warm/moist air will promote
considerable instability and moist convergence for potentially
strong convection associated with the convective cluster
(potential MCS). The ECMWF has a similar look to the overall
evolution, which lends some confidence that this scenario will
pan out. Main question is timing, as the perturbation looks to
move through the region generally somewhat after peak heating.
This suggests best chances for convection will be in the
northwest CWA with gradually diminished chances southeastward
(with convection generally waning as it moves through the area).
For now, kept chance PoPs for most of the area during this time
frame.

The parent shortwave trough approaches the region late this
weekend into early next week, with timing becoming more and more
uncertain by this point. Nevertheless, an associated cold front
will likely approach the area, and synoptic-scale
lift/dynamical support improve for the development of fairly
widespread convection in the Sunday-Monday period. Given
uncertainty of timing, kept PoPs elevated (though capped at
chance) through this period. Importantly, however, convection is
not expected to occur throughout this time frame...it is just
not possible to pinpoint the timing more so than this at this
point.

Tuesday and Wednesday, PoPs slowly decrease, but did not remove
them entirely given the potential for the large-scale trough to
stick around.

Regarding temperatures...Thursday and Friday look hot. Forecast
highs may be a little conservative, particularly Friday when
shortwave ridging may provide extra subsidence/compressional
warming. However, some mixing should also occur, so dew points
may lower into the upper 60s to around 70 during max heating.
With forecast highs in the mid 90s in the urban corridor, this
would keep heat indices just shy of advisory criteria. Notably,
the Delmarva region will likely have somewhat higher dew points,
with heat indices easily exceeding 100 and approaching 105
during peak heating. An advisory certainly cannot be ruled out
here.

Convection or its debris suggest Saturday and Sunday may be
somewhat cooler. After cold frontal passage early next week,
temperatures may actually be somewhat less than average by the
end of the period.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Isolated to scattered SHRA/TSRA possible this afternoon. Best
chances will be from KTTN-KPNE-KPHL-KILG SE, but confidence of
a storm developing over any given terminal is low, so will not
mention in the TAFs at this time.

Generally VFR conditions continue late tonight into Thursday
morning. Patchy fog possible once again.

W-SW winds 5-10 KT this afternoon. Winds become nearly calm
after 00Z Thursday.

OUTLOOK...
Thursday through Friday night...Generally VFR. Chance of storms
generally north of KPHL Thursday night. Patchy fog possible
near dawn in favored rural/valley locations. Winds generally
west at or below 10 kts. Confidence slightly above average.

Saturday through Sunday...Increased chances of thunderstorms,
with sub-VFR conditions likely in their proximity. Winds
generally light and somewhat variable during the period, except
stronger/erratic near any storms. Confidence somewhat below
average.

&&

.MARINE...
SW flow becomes S this afternoon and increases to 10-15 KT on
the ocean waters, and remains 5-10 KT on DE Bay. Ocean seas will
average 2-3 feet, and waves on DE Bay will be 1-2 feet.

Winds diminish tonight.

OUTLOOK...
Sub-advisory conditions are forecast through the period.
Chances for storms exist through the period, especially Thursday
night in the New Jersey coastal waters and Saturday-Sunday
everywhere.

RIP CURRENTS...
The underlying 12 to 16 second southeasterly swell is becoming
more pronounced along our coast. As a result, we have upgraded
Delaware to a moderate risk to match New Jersey.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...CMS
Near Term...Iovino/MPS
Short Term...MPS
Long Term...CMS
Aviation...CMS/MPS
Marine...CMS/Iovino/MPS
Hazardous weather outlook, Jul 19, 3:45 PM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
345 PM EDT Wed Jul 19 2017

DEZ002-003-MDZ008-012-015-019-020-201945-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-
345 PM EDT Wed Jul 19 2017

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-201945-
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
345 PM EDT Wed Jul 19 2017

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 8 PM EDT
FRIDAY...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Heat indices will average between 98 and 103 degrees Thursday in the
urban corridor and close to 105 degrees in the Delmarva Peninsula. On
Friday, heat index values will be close to those of Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ001-007>010-012-013-016-020>023-027-PAZ054-055-060>062-101-103-
105-201945-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Salem-Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-
Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-
Western Montgomery-Upper Bucks-
345 PM EDT Wed Jul 19 2017

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-201945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
345 PM EDT Wed Jul 19 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a moderate risk for the development of dangerous rip
currents for the rest of today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There will likely be a moderate risk for the development of
dangerous rip currents Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-201945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
345 PM EDT Wed Jul 19 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 19, 2:50 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
250 PM EDT WED JUL 19 2017

NJZ020-022-026-027-191915-
Coastal Ocean-Ocean-Atlantic-Southeastern Burlington-
250 PM EDT WED JUL 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ATLANTIC...SOUTH
CENTRAL OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

At 250 PM EDT, a strong thunderstorm was located near Wading River,
or 21 miles north of Atlantic City, moving southeast at 10 mph.

Wind gusts up to 30 mph and pea size hail are possible with this
storm.

Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas.

Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Tuckerton, Bass River State Forest, New Gretna, Wading River and
Mystic Island.

LAT...LON 3966 7423 3961 7427 3960 7430 3958 7434
      3955 7432 3954 7433 3955 7437 3954 7439
      3956 7441 3954 7441 3966 7459 3975 7451
TIME...MOT...LOC 1850Z 304DEG 7KT 3967 7449

Robertson
Special weather statement, Jul 19, 3:07 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
307 PM EDT WED JUL 19 2017

DEZ002-191945-
Kent-
307 PM EDT WED JUL 19 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KENT COUNTY...

At 306 PM EDT, a strong thunderstorm was located over Viola, or 8
miles southwest of Dover. The storm is nearly stationary.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Camden, Woodside, Viola, Rising Sun-Lebanon, Felton, Woodside East
and Riverview.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3901 7570 3910 7566 3910 7551 3896 7554
TIME...MOT...LOC 1906Z 282DEG 0KT 3905 7560

Meola
Special weather statement, Jul 19, 3:21 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
321 PM EDT WED JUL 19 2017

DEZ002-191945-
Kent-
321 PM EDT WED JUL 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENT COUNTY...

At 320 PM EDT, a strong thunderstorm was located near Cheswold, or
near Dover, moving southeast at 5 mph.

Wind gusts up to 30 mph and pea size hail are possible with this
storm.

Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas.

Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Dover, Camden, Cheswold, Dover Speedway, Wyoming, Little Creek,
Leipsic, Rodney Village, Kent Acres and Highland Acres.

LAT...LON 3931 7553 3924 7540 3918 7540 3911 7555
      3926 7561
TIME...MOT...LOC 1920Z 327DEG 5KT 3925 7553

Robertson
Special weather statement, Jul 19, 3:22 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
322 PM EDT WED JUL 19 2017

NJZ021-022-025-191945-
Coastal Atlantic-Cumberland-Atlantic-
322 PM EDT WED JUL 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC AND
EASTERN CUMBERLAND COUNTIES...

At 322 PM EDT, a strong thunderstorm was located over Estell Manor,
or 12 miles northwest of Ocean City, moving southeast at 5 mph.

Wind gusts up to 30 mph and pea size hail are possible with this
storm.

Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas.

Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Pleasantville, Northfield, Estell Manor, Corbin City, Dorothy, Mays
Landing, English Creek and Linwood.

LAT...LON 3939 7452 3937 7452 3932 7466 3933 7467
      3931 7467 3930 7471 3931 7471 3933 7476
      3934 7476 3940 7487 3950 7478
TIME...MOT...LOC 1922Z 311DEG 6KT 3941 7475

Robertson
Special weather statement, Jul 19, 3:37 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
337 PM EDT WED JUL 19 2017

DEZ002-MDZ012-015-020-192015-
Kent-Queen Anne's-Kent-Caroline-
337 PM EDT WED JUL 19 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KENT...EASTERN
QUEEN ANNE'S...NORTHERN CAROLINE AND EAST CENTRAL KENT COUNTIES...

At 337 PM EDT, a strong thunderstorm was located near Hartly, or 10
miles northwest of Dover, moving south at 5 mph.

Wind gusts up to 30 mph and pea size hail are possible with this
storm.

Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas.

Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Dover, Camden, Hartly, Hazlettville, Wyoming, Kenton, Marydel,
Templeville, Rodney Village and Highland Acres.

LAT...LON 3928 7579 3929 7568 3911 7553 3908 7577
TIME...MOT...LOC 1937Z 340DEG 5KT 3922 7569

Robertson
Special weather statement, Jul 19, 3:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
346 PM EDT WED JUL 19 2017

NJZ026-192000-
Coastal Ocean-
346 PM EDT WED JUL 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL OCEAN COUNTY...

At 345 PM EDT, a strong thunderstorm was located near Tuckerton, or
17 miles northeast of Atlantic City, moving southeast at 15 mph.

Wind gusts up to 30 mph and pea size hail are possible with this
storm.

Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas.

Frequent lightning is occurring with this storm. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...Beach Haven

LAT...LON 3950 7429 3952 7429 3951 7431 3953 7433
      3957 7430 3957 7428 3955 7428 3955 7426
      3959 7423 3961 7427 3963 7426 3962 7426
      3960 7424 3961 7420
TIME...MOT...LOC 1945Z 308DEG 11KT 3955 7423

Robertson

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:04 PM EDTSpecial Weather StatementPHIOcean26 min
Jul 19, 1:30 PM EDTSpecial Weather StatementPHIAtlantic30 min
Jul 19, 1:37 PM EDTAreal Flood AdvisoryPHIOcean4 hr
Jul 19, 2:50 PM EDTSpecial Weather StatementPHIAtlantic25 min
Jul 19, 2:58 PM EDTExcessive Heat WarningPHIBurlington, Camden, Gloucester, Mercer53 hr
Jul 19, 3:22 PM EDTSpecial Weather StatementPHIAtlantic23 min
Jul 19, 3:56 PM EDTAreal Flood AdvisoryPHIAtlantic4 hr
Jul 19, 4:20 PM EDTSpecial Weather StatementPHIAtlantic25 min
Jul 19, 6:36 PM EDTSpecial Weather StatementPHIAtlantic54 min
Jul 19, 5:32 PM EDTSpecial Weather StatementPHIBerks58 min
Jul 19, 7:26 PM EDTSpecial Weather StatementPHICarbon, Monroe64 min
Jul 19, 2:48 PM EDTSpecial Weather StatementPHISussex57 min
Jul 19, 3:07 PM EDTSpecial Weather StatementPHIKent38 min
Jul 19, 3:21 PM EDTSpecial Weather StatementPHIKent24 min
Jul 19, 3:37 PM EDTSpecial Weather StatementPHIKent38 min
Jul 19, 3:42 PM EDTAreal Flood AdvisoryPHIKent4 hr
Jul 19, 5:54 PM EDTSpecial Weather StatementPHISussex66 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.